# SDR ASOA2013011802832

- Difficulty date: December 19, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 24,710 hours, 17,183 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221ALF AFT FLOORBEAM ANGLE CORRODED.   REMOVED FLOORBEAM ANGLE AT FS 280 IAW SRM 51-42-06-001-001-A01.   LOCATED AND DRILLED NEW FLOOR SUPPORT ANGLE AT FS 280 IAW SRM 51-40-11-001-001-A01.  INSTALLED FLOORBEAM ANGLE AT FS 280 IAW SRM 51-42-06-001-001 AND SRM 51-42-21-001-001.
